Betti numbers of spaces of generalized perfect splines

A.M. Pasko (Oles Honchar Dnipropetrovsk National University)

Abstract


Betti numbers of the spaces of generalized perfect splines are found.

Keywords


spine; space; Betti numbers; simple-connectivity

References


Koshcheev V.A. "Fundamental groups of spaces of generalised perfect splines", Tr. In-ta matematiki i mekhaniki UrO RAN, 2009; 15(1): pp. 159-165. (in Russian) doi:10.1134/S0081543809060121

Ruban V.I. "Cellular partitioning of spaces of $$$\Omega$$$-splines", Researches on modern problems of summation and approximation of functions and their applications, Dnipropetrovsk, 1985; pp. 39-40. (in Russian)

Ruban V.I. "Cellular structure and cohomologies of spaces of generalised perfect splines", Res. Math., 1999; 4: pp. 85-90. (in Russian)

Fomenko A.T., Fuks D.B. Course in homotopic topology, Moscow, 1989; 494 p. (in Russian)




DOI: https://doi.org/10.15421/241114

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2011 A.M. Pasko

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU